# SDR HNAA0400047

- Difficulty date: May 11, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 49,074 hours, 56,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320872
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27S CORRODED FWD OF FRAME X220 JUST UNDER LAV SERVICE PORT.  REMOVED AND REPLACED STRINGER 27S.
